Hello There, Guest!

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
nutrilite side-effects?
#1
Bug 
I am an absolute newbie to Amway products esp. Nutrilite and have been using 5 of them since yesterday. I had indigestion, headache and vomiting sensation. My sponsor suggested that I continue using them and the sensations would go off in a couple of days once my body adjusts to the new supplements.
What do you guys say? Thanks in advance.
 Reply
#2
Which vitamins did you take? if you took double x on an empty stomach you will have similar feelings, thats why its described to take with meals.

You can always consult with your upline or with Amway directly for further information
 Reply
#3
yep definitely sounds like it's a case of double x phantom pregnancy morning sickness Smile maybe you're upline wanted to get at you because i've always warned the people in my team not to do it (although they always want to learn the hard way)
 Reply

 
Forum Jump:


Users browsing this thread: 1 Guest(s)